An attempt at mathematical treatment of relief as an erosion factor

S. Zubrzycki

Applicationes Mathematicae (1954)

  • Volume: 2, Issue: 4, page 390-398
  • ISSN: 1233-7234

How to cite

top

S. Zubrzycki. "Próba matematycznego ujęcia rzeźby terenu jako czynnika erozji." Applicationes Mathematicae 2.4 (1954): 390-398. <http://eudml.org/doc/264567>.

@article{S1954,
author = {S. Zubrzycki},
journal = {Applicationes Mathematicae},
language = {pol},
number = {4},
pages = {390-398},
title = {Próba matematycznego ujęcia rzeźby terenu jako czynnika erozji},
url = {http://eudml.org/doc/264567},
volume = {2},
year = {1954},
}

TY - JOUR
AU - S. Zubrzycki
TI - Próba matematycznego ujęcia rzeźby terenu jako czynnika erozji
JO - Applicationes Mathematicae
PY - 1954
VL - 2
IS - 4
SP - 390
EP - 398
LA - pol
UR - http://eudml.org/doc/264567
ER -

NotesEmbed ?

top

You must be logged in to post comments.